# SDR 99ZZZX1112

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6956H
- Make and model: Cessna 172M
- Aircraft serial: 17265661
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C301721
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING TIRE, INSPECTED OUTER WHEEL FLANGE FOR CRACKS AND FOUND FLANGE CRACKED AT HUB CAP ATTACH POINTS.  REPLACED OUTER WHEEL FLANGE.
